Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Has tourettes. Suggest physician?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
my son has tourettes. he has just had the worse attack in his 43 years.i need someone to suggest a physician who has some knowledge of this condition. yesterday he went to the emergency room where they gave him an injection that basically knocked him out. we need help! our zip 0000. thank you

no cancer involved.only mental disorders
Posted Thu, 24 Oct 2013 in Mental Health
Answered by Dr. Payman Hajiazim 33 hours later
Brief Answer:
There is a good book tells you how.

Detailed Answer:
Hi there, thanks for asking. Tourettes is controllable disease and controlling stress level can decrease the tics severity. There is a book you can purchase online from Caversham publications: Tourette's with Dignity: Don't Tic Me Off | The Youthdale Series. This book tells you how to manage tourettes. Bipolar mood disorder could be controlled with medication and talk therapy. If the person takes his medications regularly, there is very few chance that he develops another attack. Let me know if you have any other questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor